# SDR AALA201705109019

- Difficulty date: May 7, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 86,040 hours, 46,998 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Part number: 39132561
- Condition: Deteriorated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR ROUND WINDOW HAS MOISTURE BUILDING UP ON IT. F/A REPORTS IT IS VERY DIFFICULT TO SEE THROUGH AT GATE ARRIVAL. REMOVED AND REPLACED INNER WINDOW PANE AND SEAL L1 DOOR MM REF 56-30-00. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR AALA201705119038).
